My daughter was diagnosed with Kawasaki when she was 2 years old. Now that my daughter is 22, she is now experiencing tingle sensations in her face and hands. Could this be a side affect after all these years?? She has had 2 episodes in the last year. She had S.O.B. and her hands curled. Any suggestions would be greatly appreciated.
Kawasaki’s disease is an autoimmune disease that attacks the medium sized blood vessels, including the coronary arteries, as well as causing other signs of inflammation throughout the body. The treatment of this is intravenous immune globulin (IVIG) and aspirin before day 10 after the onset of symptoms. Lack of treatment can significantly increase the risk of aneurysm of the coronary arteries. We do know that, even with appropriate treatment, the coronary arteries are not completely normal, even without aneurysm formation. There has been some concern that these patients may develop premature coronary artery disease (atherosclerosis), although so far, we have not seen evidence of this in patients as old as their thirties. We need to keep watching this, though, because the IVIG and aspirin therapy has only been around since the early 1980’s.
I do not know the outcome of your daughter from her Kawasaki’s disease, but it sounds like these symptoms are not associated with coronary artery disease. In fact, they do actually sound like hyperventilation syndrome. I would recommend that she see her primary care provider and discuss this possibility further.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.